# SDR DALA2018121007110

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 57,445 hours, 20,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5135658) DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT R1 DOOR AND ALL OF THE 1ST CLASS IN SEAT EMERGENCY LIGHTS. R/R EMERGENCY LIGHT BATTERIES AT LOCATIONS, FWD GALLEY CEILING PANEL ON THE RH SIDE AND BEHIND FLOOR SIDEWALL PANEL PER B737 AMM 33-51-06. OPS CHECKS GOOD.
